# SDR AALA202310170977

- Difficulty date: September 27, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5367032300000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PLATE LOCATED AT FR 12 AND STR 23 BETWEEN -Y503.2 AND -Y1292. REPLACED PLATE PER SRM 51-72-11-911-001.
